Shadowing property of geodesics in Hedlund's metric

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


In this paper we show that the geodesic flow in a Hedlund-type metric on the 3-torus possesses the shadowing property. This implies, in particular, that any rotation vector is represented by a geodesic, a fact that in the two-dimensional case is given by the Aubry-Mather theory, while in the higher-dimensional case is still unknown.

Original languageEnglish (US)
Pages (from-to)187-203
Number of pages17
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Feb 1997

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Shadowing property of geodesics in Hedlund's metric'. Together they form a unique fingerprint.

Cite this